# SDR AALA202210253361

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 21,634 hours, 9,749 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING INSPECTION OF NOSE LANDING GEAR TORQUE LINK ASSEMBLY, FOUND CENTER HINGE PIN WITH CORROSION ON THREADS. MAINTENANCE REPLACED CENTER HINGE PIN PER AMM 32-21-27.
